# SDR SWIA201125966

- Difficulty date: February 14, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 33,027 hours, 48,280 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD INTERNAL SPAR CAP IS CRACKED AT HI-LOK.  (C-CHECK)  REPAIRED LEFT INBOARD WING INTERNAL SPAR CAP PER EMBRAER TECHNICAL DISPOSITION.
